# SDR DALA2018122407363

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 81,550 hours, 63,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING PANELS BETWEEN ROWS 22-31 NOT ILLUMINATING. REPLACED BATTERIES TO CHARGERS PER MD88 AMM 33-53. (LP5243663)
